# SDR USAA2010121593074

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 44,445 hours, 18,157 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D53370622200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C3 - MAJOR REPAIR - DEEP WEAR ON LEFT MAIN LANDING GEAR FORWARD HINGE ATTACH FITTING LUG AT FR42, Y230.  REPAIRED LEFT MAIN LANDING GEAR FORWARD HINGE ATTACH FITTING LUG AT FR42, Y230 IAW EA 116645.
